# SDR AWXA0000126

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812213
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FS UPPER T CHORD 328 RBL 25 TO RBL 60 CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA IAW 737 SRM 53-10-9.  FABRICATED T CHORD IAW 737 SRM 53-10-9 FIG 5 FROM (ANGLE, BAC 1505-100617 7075T62 R619444 .063, FLOORBEAM, BAC 1505-100617 7075T73 R696033).  INSTALLED PARTS IAW 737 SRM 51-30-2.
